H∞ output feedback control design for uncertain fuzzy singularly perturbed systems: an LMI approach

Full text for this resource is not available from the Research Repository.

Assawinchaichote, W, Nguang, S and Shi, Peng (2004) H∞ output feedback control design for uncertain fuzzy singularly perturbed systems: an LMI approach. Automatica, 40 (12). pp. 2147-2152. ISSN 0005-1098

Abstract

This paper examines the problem of designing a robust H∞ output feedback controller for a class of singularly perturbed systems described by a Takagi–Sugeno fuzzy model. Based on a linear matrix inequality (LMI) approach, LMI-based sufficient conditions for the uncertain singularly perturbed nonlinear systems to have an H∞ performance are derived. To eliminate the ill-conditioning caused by the interaction of slow and fast dynamic modes, solutions to the problem are presented in terms of LMIs which are independent of the singular perturbation . The proposed approach does not involve the separation of states into slow and fast ones and it can be applied not only to standard, but also to nonstandard singularly perturbed nonlinear systems. A numerical example is provided to illustrate the design developed in this paper.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2527
DOI https://doi.org/10.1016/j.automatica.2004.07.006
Official URL http://dx.doi.org/10.1016/j.automatica.2004.07.006
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Keywords ResPubID18894, Takagi–Sugeno fuzzy control, Linear matrix inequalities (LMIs), Robust H-infinity control, Nonlinear H-infinity control, ingularly perturbed system
Citations in Scopus 110 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login